# SDR SIMA20121220001

- Difficulty date: December 20, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 22,610 hours, 16,074 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3793 THE CREW REPORTED THE CAPTAIN’S MAP LIGHT BURNED OUT, FOLLOWED BY A BURNING ODOR.  CB P2 PLT MAP ON CBP NR 2 POPPED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESET CB P2.  INSPECTED WIRE.  NO DEFAULT NOTED.  RE-INSTALLED LIGHT IAW CRJ AMM 33-13-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
